Cohomologie, stabilisation et changement de base
Cohomologie, stabilisation et changement de base, Astérisque no. 257  (1999), p. i-116
@incollection{AST_1999__257__R1_0,
     author = {Labesse, Jean-Pierre},
     title = {Cohomologie, stabilisation et changement de base},
     booktitle = {Cohomologie, stabilisation et changement de base},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {257},
     year = {1999},
     pages = {i-116},
     mrnumber = {1695940},
     zbl = {1024.11034},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1999__257__R1_0}
}
Labesse, Jean-Pierre. Cohomologie, stabilisation et changement de base, in Cohomologie, stabilisation et changement de base, Astérisque, no. 257 (1999), pp. i-116. http://www.numdam.org/item/AST_1999__257__R1_0/

[Ar1] J. Arthur, The local behaviour of weighted orbital integrals, Duke Math. J. 56 (1988), p. 223-293. | Article | MR 932848 | Zbl 0649.10020

[Ar2] J. Arthur, The invariant trace formula II, J. Am. Math. Soc. 1 (1988), p. 501-554. | Article | MR 939691 | Zbl 0667.10019

[Ar3] J. Arthur, On Local Character Relations, Selecta Mathematica, New Series 2 (1996), p. 501-579. | Article | MR 1443184 | Zbl 0923.11081

[AC] J. Arthur, L. Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Math. Studies 120 Princeton Univ. Press (1989). | MR 1007299 | Zbl 0682.10022

[BLS] A. Borel, J.-P. Labesse, J. Schwermer, On the cuspidal cohomology of S-arithmetic subgroups of reductive groups over number fields, Compositio Math. 102 (1996), p. 1-40. | Numdam | MR 1394519 | Zbl 0853.11044

[BW] A. Borel, N. Wallach, Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups, Annals of Math. Studies 94 Princeton Univ. Press (1980). | MR 554917 | Zbl 0443.22010

[Bo1] M. V. Borovoi, The Algebraic Fundamental Group and Abelian Galois Cohomology of Reductive Algebraic Groups, Max-Planck-Institut fur Mathematik Bonn. Preprint 89-90 (1989).

[Bo2] M. V. Borovoi, Non-abelian hypercohomology of a group with coefficients in a crossed module and Galois cohomology, Max-Planck-Institut fur Mathematik Bonn. Preprint (March 1992).

[Bo3] M. V. Borovoi, Abelian Galois cohomology of Reductive groups, Mem. Amer. Math. Soc. 132 (1998), No. 626. | MR 1401491 | Zbl 0918.20037

[Br1] L. Breen, Théorie de Schreier Supérieure, Ann. Sci. E.N.S., 4e série 25 (1992), p. 465-514. | Numdam | MR 1191733 | Zbl 0795.18009

[Br2] L. Breen, Ensembles croisés et algèbre simpliciale, ce volume (1999), p. 135-161.

[Cas1] W. Casselman, Characters and Jacquet Modules, Math. Annalen 230 (1977), p. 101-105. | Article | MR 492083 | Zbl 0337.22019

[Cas2] W. Casselman, The unramified principal series of 𝔭-adic groups I. The spherical function, Compositio Math. 40 (1980), p. 387-406. | Numdam | MR 571057 | Zbl 0472.22004

[Ch] V. I. Chernousov, The Hasse principle for groups of type E 8 , Soviet Math. Doklady 39 (1989), No. 3 p. 592-596. | MR 1014762 | Zbl 0703.20040

[Clo1] L. Clozel, Changement de base pour les représentations tempérées des groupes réductifs réels, Ann. Sci. E.N.S. 4e série 15 (1982), p. 45-115. | Numdam | MR 672475 | Zbl 0516.22010

[Clo2] L. Clozel, The fundamental lemma for stable base change, Duke Math. J. 61 (1990), p. 255-302. | Article | MR 1068388 | Zbl 0731.22011

[Clo3] L. Clozel, Représentations galoisiennes associées aux représentations auto-morphes autoduales de GL(n), Publ. Math. IHES 73 (1991), p. 97-145. | Article | Numdam | MR 1114211 | Zbl 0739.11020

[Clo4] L. Clozel, On the cohomology of Kottwitz's arithmetic varieties, Duke Math. J. 72 (1993), p. 757-795. | Article | MR 1253624 | Zbl 0974.11019

[CD1] L. Clozel, P. Delorme, Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs I, Invent. Math. 77 (1984), p. 427-453. | Article | MR 759263 | Zbl 0584.22005

[CD2] L. Clozel, P. Delorme, Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs II, Ann. Sci. E.N.S. 4e série 23 (1990), p. 193-228. | Numdam | MR 1046496 | Zbl 0724.22012

[CL] L. Clozel, J.-P. Labesse, Changement de base pour les représentations cohomologiques de certains groupes unitaires, ce volume (1999), p. 119-133.

[Co] D. Conduché, Modules croisés généralisés de longueur 2, J. Pure and Appl. Algebra 34 (1984), p. 155-178. | Article | MR 772056 | Zbl 0554.20014

[D] P. Deligne, Variétés de Shimura : Interprétation modulaire et techniques de construction de modèles canoniques, in Automorphic forms, representations and L-funtions, Proc. of Symposia in Pure Math. 33 Amer. Math. Soc. (1979) Part 2, p. 247-290. | Article | MR 546620 | Zbl 0437.14012

[Delo] P. Delorme, Théorème de Paley-Wiener invariant tordu pour le changement de base /, Compositio. Math. 80 (1991), p. 197-228. | Numdam | MR 1132093 | Zbl 0765.22007

[DKV] P. Deligne, D. Kazdan, M.-F. Vigneras, Représentations des algèbres centrales simples p-adiques, in Représentations des groupes réductifs sur un corps local, Hermann (1984), p. 33-117. | MR 771672 | Zbl 0583.22009

[E] T. Enright, Relative Lie algebra cohomology and unitary representations of complex Lie groups, Duke Math. J. 46 (1979), p. 513-525. | Article | MR 544243 | Zbl 0427.22010

[Har1] G. Harder, Über die Galoiskohomologie halbeinfacher Matrizengruppen I, Math. Zeit. 90 (1965), p. 404-428. | Article | MR 190264 | Zbl 0152.00903

[Har2] G. Harder, Über die Galoiskohomologie halbeinfacher Matrizengruppen II, Math. Zeit. 92 (1966), p. 396-415. | Article | MR 202918 | Zbl 0152.01001

[J] J. F. Johnson, Stable base change / of certain derived functor modules, Math. Annalen 287 (1990), p. 467-493. | Article | MR 1060687 | Zbl 0672.22016

[JL] H. Jacquet, R. P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math. 114 Springer Verlag (1970). | MR 401654 | Zbl 0236.12010

[Kne1] M. Kneser, Galoiskohomologie halbeinfacher algebraischer Gruppen über 𝔭-adischen Körpern I, Math. Zeit. 88 (1965), p. 40-47. | Article | MR 174559 | Zbl 0143.04702

[Kne2] M. Kneser, Galoiskohomologie halbeinfacher algebraischer Gruppen über 𝔭-adischen Körpern II, Math. Zeit. 89 (1965), p. 250-272. | Article | MR 188219 | Zbl 0143.04702

[Kne3] M. Kneser, Hasse Principle for H 1 of Simply Connected Groups, in Algebraic Groups and Discontinuous Subgroups, Proc. Sympos in Pure math. 9 Amer. Math. Soc. (1966), p. 159-163. | Article | MR 220736 | Zbl 0259.20041

[Ko1] R. Kottwitz, Rational conjugacy classes in reductive groups, Duke Math. J. 49 (1982), p. 785-806. | Article | MR 683003 | Zbl 0506.20017

[Ko2] R. Kottwitz, Sign changes in harmonic analysis on reductive groups, Trans. Amer. Math. Soc. 278 (1983), p. 289-297. | Article | MR 697075 | Zbl 0538.22010

[Ko3] R. Kottwitz, Base change for units of Hecke algebras, Compositio Math. 60 (1986), p. 237-250. | Numdam | MR 868140

[Ko4] R. Kottwitz, Stable Trace Formula : Cuspidal Tempered Terms, Duke Math. J. 51 (1984), p. 611-650. | Article | MR 757954 | Zbl 0576.22020

[Ko5] R. Kottwitz, Stable Trace Formula : Elliptic Singular Terms, Math. Ann. 275 (1986), p. 365-399. | Article | MR 858284 | Zbl 0577.10028

[Ko6] R. Kottwitz, Tamagawa numbers, Annals of Math. 127 (1988), p. 629-646. | Article | MR 942522 | Zbl 0678.22012

[Ko7] R. Kottwitz, On the λ-adic representations associated to some simple Shimura varieties, Invent. Math. 108 (1992), p. 653-665. | Article | MR 1163241 | Zbl 0765.22011

[KS] R. Kottwitz, D. Shelstad, Foundations of Twisted Endoscopy, Astérisque 255 Société Mathématique de France (1999). | MR 1687096 | Zbl 0958.22013

[Lab1] J.-P. Labesse, Le lemme fondamental pour le changement de base stable, Duke Math. J. 61 (1990), p. 519-530. | Article | MR 1074306 | Zbl 0731.22012

[Lab2] J.-P. Labesse, Pseudo-coefficients très cuspidaux et K-théorie, Math. Ann. 291 (1991), p. 607-616. | Article | MR 1135534 | Zbl 0789.22028

[Lab3] J.-P. Labesse, Noninvariant base change identities, Mémoires de la SMF 61 (1995). | Numdam | MR 1339717 | Zbl 0868.11026

[LL] J.-P. Labesse, R. P. Langlands, L-indistinguishability for SL 2 , Can. J. Math. 31 (1979), p. 726-785. | Article | MR 540902 | Zbl 0421.12014

[Lan1] R. P. Langlands, Base Change for GL(2), Annals of Math. Studies 96 Princeton Univ. Press (1980). | MR 574808 | Zbl 0444.22007

[Lan2] R. P. Langlands, Les débuts d'une formule des traces stable, Publ. Math. Univ. Paris VII 13 (1983). | MR 697567 | Zbl 0532.22017

[Mi1] J. S. Milne, Arithmetic Duality Theorems, Perspective in Math. 1 Academic Press (1986). | MR 881804 | Zbl 0613.14019

[Mi2] J. S. Milne, Points on a Shimura Variety, in The Zeta function of Picard Modular Surfaces, Les publications CRM, Montréal (1992), p. 151-253. | Zbl 0821.14016

[Mü] W. Müller, The trace class conjecture in the theory of automorphic forms, Annals of Math. 130 (1989), p. 473-529. | Article | MR 1025165 | Zbl 0701.11019

[Ny] L. Nyssen, Hypercohomologie des complexes de tores et paramétrisation de Langlands, J. of Algebra 172 (1995), p. 354-378. | Article | MR 1322409 | Zbl 0844.11036

[Ono] T. Ono, On Tamagawa Numbers, in Algebraic Groups and Discontinuous Subgroups, Proc. Sympos in Pure math. 9 Amer. Math. Soc. (1966), p. 122-132. | MR 209290 | Zbl 0223.20050

[Rog] J. Rogawski, Automorphic Representations of Unitary Groups in Three Variables, Annals of Math. Studies 123 Princeton Univ. Press (1990). | MR 1081540 | Zbl 0724.11031

[Sa] S. Salamanca Riba, On the unitary dual of some classical Lie groups, Compositio Math. 68 (1988), p. 251-303. | Numdam | MR 971329 | Zbl 0692.22007

[She1] D. Shelstad, Characters and inner forms of a quasi-split group over , Compositio Math. 39 (1979), p. 11-45. | Numdam | MR 539000 | Zbl 0431.22011

[She2] D. Shelstad, Base change and a matching theorem for real groups, Non Commutative Harmonic Analysis and Lie Groups, Springer Lect. Notes 880 (1981), p. 425-482. | Article | MR 644843 | Zbl 0494.22007

[She3] D. Shelstad, L-Indistinguishability for Real Groups, Math. Annalen 259 (1982), p. 385-430. | Article | MR 661206 | Zbl 0506.22014

[Spr] T. A. Springer, Non Abelian H 2 in Galois Cohomology, in Algebraic Groups and Discontinuous Subgroups, Proc. Sympos in Pure math. 9 Amer. Math. Soc. (1966), p. 164-182. | MR 209297

[VZ] D. Vogan, G. Zuckerman, Unitary representations with non zero cohomology, Compositio Math. 53 (1984), p. 51-90. | Numdam | MR 762307 | Zbl 0692.22008

[Walds] J.-L. Waldspurger, Le lemme fondamental implique le transfert, Compositio Math. 105 (1997), p. 153-236. | Article | MR 1440722 | Zbl 0871.22005